# SDR UIE2008F00032

- Difficulty date: September 18, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Engine: Ge CF680C2B6
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242302545
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 3 ENGINE RT CORE COWL LOWER FACE CRACKED. 0.3 INCH AT NAC STA 288. REPAIRED IAW FORM NR E8207.4.  (K)
